# SDR LR7A04099

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 3556712L2R
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD HSP53262 FOUND FS 477 LT AND RT LOWER BEAM ATTACHMENT FITTINGS CRACKED AT WL 143, LBL 61 AND RBL 61.  REPLACED FITTINGS IAW DWG 356245 AND SRM 583 51-70.
